# SDR CALA2017031700645

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 60,575 hours, 25,069 cycles
- System (JASC): 2565 · Escape Slide
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Slide Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ARMED LIGHT STAYS ILLUMINATED WITH SLIDE IN THE DISARM POSITION . CYCLED THE CIRCUIT BREAKER 121-P10,  TESTED OK IAW MM 52-73-00-710-001-A
